# SDR AALA201603309003

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 46,901 hours, 26,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DURING R1 SLIDE REPLACEMENT & ACCOMPLISHING TASK CARD PAGE 12 STEP C, THE  DOOR WENT INTO GIRT BAR PAW & THE GIRT BAR WON`T LINE UP AGAIN.  DETERMINED THAT THE R1 DOOR GIRT BAR FLOOR FITTINGS REQUIRED ADJUSTMENT & ADJUSTED THE FWD & AFT GIRT BAR FLOOR FITTINGS IAW AMM 52-11-00-820-001A.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
